# SDR YENA2024012400098

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04578
- Aircraft time: 48,574 hours, 16,961 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1197, PVD-FLL. 'INFLIGHT REPORTED "VERY STRONG" ODOR "DIRTY SOCKS" DURING DESCENT FROM 10,000 TO 7000; COMPLIED WITH INFONOTICE 2017-T015 SECTION B2. CENONTAMONATION LVL B WAS ACCOMPLISHED PER TSM 21-*00-00-615-803-A. A/C IS OK FOR SVC. REMOVED AND REPLACED LH & RH RECIRC HEPA FILTERS AS REQUIRED.
